# SDR IPXA2015061090039

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 45,176 hours, 13,954 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE: E, TO PART B, IN CRUISE AT FL 390 WITH BOTH PACKS OPS AND ALL SWITCHES IN CORRECT POSITION, RED "CABIN ALTITUDE" IECAS MESSAGE ILLUMINATED CABIN ALTITUDE GAUGE CONFIRMED THAT CABIN ALTITUDE WAS ABOVE 10,000.  COMPLETED QRH PROCEDURE NOTIFIED AMC & CW FIM BITE CHECKED BOTH CABIN PRESS CONTROLLERS NO FAULTS.  ACCOMPLISHED EXCESSIVE CABIN PRESSURE LEAK TEST, CHECKED OK.  LEAK CHECKED BOTH PACKS & DUCTS NO LEAKS & PACKS OPS NORMAL.  CABIN ALT RED LT NOT ILLUMINATED & NO CURRENT EICAS MSG.  OK FOR SERVICES IAW FIM 21-31-00, MM 05-51-24 & MM CHT 21-51-00.
